# SDR DHL9770118C

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bracket
- Condition: Missing
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER AFT CARGO COMPARTMENT VERTICAL BEAM END PREVIOUSLY CUT OFF AND MISSING LOWER ATTACH BRACKET AND WEB ON TOP OF STR 22L BL 46.9, 1183 BULKHEAD.  INSTALLED ANGLE AS PER SRM 51-40-4, ATTACHED TO VERTICAL BEAM AS PER SRM 51-30-2, N/R 3543.
